# SDR 2008UALA06194

- Difficulty date: October 20, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 74,287 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RELAYS K417 AND K383 IN P-19 PANEL SHOW SIGNS OF OVERHEATING.  REMOVED AND REPLACED RELAYS.  PERFORMED A GOOD OPS CHECK OF THE NS-FSB SIGNS AND OPS CHECK OF L-1 DOOR.
